Evaporation over the British Isles

A - Papers appearing in refereed journals

Penman, H. L. 1950. Evaporation over the British Isles. Quarterly Journal of the Royal Meteorological Society. 76 (330), pp. 372-383.

AuthorsPenman, H. L.
Year of Publication1950
JournalQuarterly Journal of the Royal Meteorological Society
Journal citation76 (330), pp. 372-383
Digital Object Identifier (DOI)doi:10.1002/qj.49707633003
Open accessPublished as non-open access

Permalink - https://repository.rothamsted.ac.uk/item/8w217/evaporation-over-the-british-isles

8 total views
0 total downloads
0 views this month
0 downloads this month